MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE
Model Number 2500SP14E
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient underwent a revision surgery due to the distal femoral stem subsiding within the intramedullary canal.

Brand Name
ELEOS SEGMENTAL STEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key9083124
Report Number3013450937-2019-00061
Device Sequence Number2656788
Product Code KRO
UDI-Device IdentifierB2782500SP14E0
UDI-PublicB2782500SP14E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model Number2500SP14E
Device Catalogue Number2500SP14E
Device Lot Number1703609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR